Least area tori and 3-manifolds of nonnegative scalar curvature

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)387-395
Number of pages9
JournalMathematische Zeitschrift
Volume223
Issue number3
DOIs
StatePublished - Nov 1996

Fingerprint

Nonnegative Curvature
Scalar Curvature
Torus

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Least area tori and 3-manifolds of nonnegative scalar curvature. / Cai, MingLiang; Galloway, Gregory J.

In: Mathematische Zeitschrift, Vol. 223, No. 3, 11.1996, p. 387-395.

Research output: Contribution to journalArticle

@article{416352b6aa1c4d35a850130dac03f794,
title = "Least area tori and 3-manifolds of nonnegative scalar curvature",
author = "MingLiang Cai and Galloway, {Gregory J}",
year = "1996",
month = "11",
doi = "10.1007/PL00004566",
language = "English (US)",
volume = "223",
pages = "387--395",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Least area tori and 3-manifolds of nonnegative scalar curvature

AU - Cai, MingLiang

AU - Galloway, Gregory J

PY - 1996/11

Y1 - 1996/11

UR - http://www.scopus.com/inward/record.url?scp=0030273957&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030273957&partnerID=8YFLogxK

U2 - 10.1007/PL00004566

DO - 10.1007/PL00004566

M3 - Article

VL - 223

SP - 387

EP - 395

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3

ER -